# SDR MWEA030331

- Difficulty date: August 26, 2003
- Submitted: August 27, 2003
- Operation: Air carrier
- Aircraft: N302ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47102
- Aircraft time: 72,497 hours, 62,216 cycles
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Amplifier
- Part number: 5223120005
- Part serial: 7990
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CAPTAIN'S ATTITUDE INICATOR SHOWS GYRO FLAG DURING ANY ATTITUDE CHANGE.  REMOVED AND REPLACED NR 1 INSTRUMENT AMPLIFIER.
